# SDR 97ZZZX4321

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226YV
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 351650503031
- Condition: Worn
- Location: Lt Te Flap
- Part time: 2,682 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP REV 5-6 INSPECTION, FOUND INBOARD BRACKET WORN ON LT OUTBOARD FLAP. REPLACED INBOARD BRACKETS IAW SRM 57-00. APPLIED DOUBLER TO INBOARD AND OUTBOARD BRACKETS IAW AMWA T.O. 1900-50-00-0001.  (X)
